# SDR CA140620014

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,116 hours
- Engine: Pwa PT642A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shim
- Part number: 508202035
- Condition: Damaged
- Location: Nlg Trunnion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PHASE 4 INSPECTIONS, AME FOUND THE NLG SIMMY DAMPNER ATTACH BRACKET ARM HAD SHEARED THE HEADS OFF OF THE TWO ATTACH BOLTS. THE ARM WAS ABLE TO MOVE FROM SIDE TO SIDE AT ITS ATTACH AREA ON THE NLG TRUNNION, WHILE THE NLG WAS TURNED FROM LEFT TO RIGHT. THE BOLT SHANKS WERE STILL REMAINING IN THE THREADED BLOCKS BENEATH THE ARM.
